Your Gynaecologist wants you to stop doing these things

Doing some things can squirt trouble for your lady parts and annoy your gynac. Every gynecologist wishes you stop doing these things.

Meenakshi Chaudhary
Written by: Meenakshi ChaudharyPublished at: Dec 23, 2015

Believing everything you read on the internet

Believing everything you read on the internet
1/5

Do you depend on answers provided on the internet for all your lady problems? Well, be careful because everything available online is not 100 percent accurate. So, it’s better to visit only reputable health sites, better still consult your doctor.

Hanging out in sweaty gym clothes

Hanging out in sweaty gym clothes
2/5

Do you rush for dinner immediately after a sweaty session? While you may be saving time by doing that, you may also be encouraging growth of yeast in your sweaty gym clothes if you do not take them off  immediately; such infections thrive in moist environment.

Using your phone during examination

Using your phone during examination
3/5

Believe it or not, some women prefer to use their phone during examination. Whatever the reason for using a cellphone during examination may be, it disconnects you from your gynaecologist. You should stay connected or at least maintain eye contact during the exam.

Assuming that heavy menstrual bleeding is normal

Assuming that heavy menstrual bleeding is normal
4/5

If you experience heavy bleeding during your menstrual cycle, don’t ignore it assuming it is normal to soak pads every two hours. The average blood loss during an entire menstrual period should be about 80 mm, in other words it should not be more than 5 tablespoonfuls. So, consult your doctor instead of wasting tons of pads and tampons.

Self-treating what you think is a yeast infection

Self-treating what you think is a yeast infection
5/5

We bet the first thing you do is buy an over-the-counter medication for yeast infection at the first sign of vaginal discharge or itching. But, what if it’s not yeast infection? Relying on self-prescribed medication may delay a proper diagnosis and make symptoms worse in the meantime. Image Source: Getty

Disclaimer